# SDR DALA2024110110579

- Difficulty date: October 29, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 13,596 hours, 6,359 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slat Track
- Condition: No Discrepancy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING SLAT TRACK 3 REQUIRES NDT TO BLENDED AREA. PERFORMED HFEC TO SLAT TRACK BLENDED AREAS REF A220 ANDTP BD500- A-J51-01-20-01AAA-353A-A AND DOCUMENTED FINDINGS ON AMDS 5742- 01028-02B. NO CRACKS NOTED. (LP# 0634533)
